# SDR DALA2022050903222

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,941 hours, 41,059 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS----1 LEFT SLIDE LIGHT IS INTERMITTENT. CORRECTIVE ACTION: NSPECTED SAME PER B757 AMM 52-11. OPS CHK NML. (2224446)
